# SDR DALA1150353249

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 56,770 hours, 24,880 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/C GALLEY IN FRONT OF CLOSET DOOR FLOOR EXTREMELY SOFT.  REMOVED DAMAGED FLOOR PANEL & ROUTED TO COMPOSITE SHOP.  TRANSFERRED TO N/R NR 1, INSTALLED TEMP REPAIR.  SEE LOG 0375143 FOR WORK ACCOMPLISHED.  OK FOR SERVICE.
